# SDR IXXA20150115014

- Difficulty date: September 30, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 75,411 hours, 18,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141T2938
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL BULKHEAD FWD FACE WL 170, RBL 25 CHORD CRACKED.  REMOVED DAMAGE SECTION OF CHORD & REPAIRED AREA IAW SRM 51-70-12.
